# SDR AWXA200300083

- Difficulty date: January 7, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 19,506 hours, 7,515 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Part number: D5323022620000
- Condition: Cracked
- Location: Rt Wing Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A 1 INCH CRACK WAS FOUND ON RT WING TO BODY FAIRING SUPPORT STRUCTURE ANGLE CLOSING PLATE FRAME 34. MAINTENANCE REMOVED CRACKED RT WING TO BODY FAIRING SUPPORT STRUCTURE ANGLE CLOSING PLATE AT FR 34; FABRICATED A NEW REPLACEMENT CLOSING PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 8-22, FIG. 2, PG. 10, FIG. 3, PG. 12, FIG. 4, AND SRM 51-44-11, PG. 6, TABLES 3.
